One of the lead articles in today's newsletter refers to the use of pain killers in cases of neuropathy. This, for many, will involve pain from the hips down to the lower leg and, for some very unfortunate folk to the feet, making walking very difficult. Although not mentioned specifically, that I can see in previous issues, one has to be on one's guard in this respect because most painkillers are contraindicated with many medications used in connection with the care and control of Diabetes. For example, Ibuprofen, one of the finest painkillers available over the counter in most countries, was my saviour in combatting pain suffered through injury or poor circulation in the legs due to thrombosis or Diabetes. Now, because of said injury I am on Warfarin and ACE Inhibitors (in addition to the usual Metformin and Simvastatin) whereby Ibuprofen is now strictly off limits. I asked my doctor what was available to me now and he smiled and said "Methedrine" - now this drug can have serious side effects and if one exceeded say 500mg with an additional tablet it can cause respiritory failure - I know because it happened to me when seriously ill with peritonitis from a ruptured appendix. Now I am one of the lucky Type 2 Diabetics - do not know how long I have been ill but was diagnosed some 8 years ago and have good cholesterol and sugar levels - not overweight and, a recent ultrascan of kidneys, bladder, liver and pancreas, showed my organs to be in perfect shape. I should also mention that I have always had the blood pressure of (quote) "A young horse" What am I doing here then one might say? Well, I do have varying blurred vision from day to day which some members have told me it is probably due to my sugar levels at a particular time - I have tried to prove this suggestion but without success. I, through my experience with the injury to my lower leg, want to warn members that it is not just the cuts to the foot that can cause serious complications but that any severe knock/trauma to the legs especially can affect a diabetic very severely and will cause thrombosis if not treated immediately at hospital - being in a country not known for its expertise and expensive to expats (of course) I left seeking the best help for too long. Now to qualify me for the post - can anyone tell me what painkiller can be taken effectively in mine and other members' condition? Please do not suggest Asprin.